Su alcuni inviluppi di rette
Bollettino dell'Unione Matematica Italiana (1948)
- Volume: 3, Issue: 1, page 46-48
- ISSN: 0392-4041
Access Full Article
topHow to cite
topTanturri, Giuseppe. "Su alcuni inviluppi di rette." Bollettino dell'Unione Matematica Italiana 3.1 (1948): 46-48. <http://eudml.org/doc/194972>.
@article{Tanturri1948,
author = {Tanturri, Giuseppe},
journal = {Bollettino dell'Unione Matematica Italiana},
keywords = {algebraic geometry},
language = {ita},
month = {4},
number = {1},
pages = {46-48},
publisher = {Zanichelli},
title = {Su alcuni inviluppi di rette},
url = {http://eudml.org/doc/194972},
volume = {3},
year = {1948},
}
TY - JOUR
AU - Tanturri, Giuseppe
TI - Su alcuni inviluppi di rette
JO - Bollettino dell'Unione Matematica Italiana
DA - 1948/4//
PB - Zanichelli
VL - 3
IS - 1
SP - 46
EP - 48
LA - ita
KW - algebraic geometry
UR - http://eudml.org/doc/194972
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.